# SDR GAIA0029

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N561PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47014
- System (JASC): 5240 · Service Doors
- Part: Clip
- Part number: 5910084
- Condition: Cracked
- Location: S Ervice Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A CRACKED CLIP AT THE AFT ENDOF THE NR 4 BEAM ON THE FORWARD GALLEY SERVICE DOOR.  THE CLIP WAS REPLACED  IAW THE DC-9 SRM THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
